S. Cho and S. Sahni, Weight-biased leftist trees and modified skip lists, ACM J. Exp. Algorithmics, vol.3, 1998.
DOI : 10.1145/297096.297111

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

P. Flajolet, Approximate counting: A detailed analysis, BIT, vol.21, issue.1, pp.113-134, 1985.
DOI : 10.1007/BF01934993

P. Flajolet and R. Sedgewick, Mellin transforms and asymptotics: Finite differences and Rice's integrals, Theoretical Computer Science, vol.144, issue.1-2, pp.101-124, 1995.
DOI : 10.1016/0304-3975(94)00281-M

P. Kirschenhofer, C. Martínez, and H. Prodinger, Analysis of an optimized search algorithm for skip lists, Theoretical Computer Science, vol.144, issue.1-2, pp.199-220, 1995.
DOI : 10.1016/0304-3975(94)00296-U

P. Kirschenhofer and H. Prodinger, Approximate counting : an alternative approach, RAIRO - Theoretical Informatics and Applications, vol.25, issue.1, pp.43-48, 1991.
DOI : 10.1051/ita/1991250100431

P. Kirschenhofer and H. Prodinger, Ein Ergebnis der Ordnungsstatistik mit Anwendung auf probabilistischs Z??hlen, Computing, vol.43, issue.1, pp.15-27, 1993.
DOI : 10.1007/BF02243826

P. Kirschenhofer and H. Prodinger, The path length of random skip lists, Acta Informatica, vol.43, issue.42, pp.775-792, 1994.
DOI : 10.1007/BF01178735

G. Louchard and H. Prodinger, Generalized approximate counting revisited, Theoretical Computer Science, vol.391, issue.1-2, 2006.
DOI : 10.1016/j.tcs.2007.10.035

URL : http://doi.org/10.1016/j.tcs.2007.10.035

T. Papadakis, I. Munro, and P. Poblete, Average search and update costs in skip lists, BIT, vol.33, issue.6, pp.316-332, 1992.
DOI : 10.1007/BF01994884

W. Pugh, Skip lists: a probabilistic alternative to balanced trees, Communications of the ACM, vol.33, issue.6, pp.668-676, 1990.
DOI : 10.1145/78973.78977

W. Szpankowski and V. Rego, Yet another application of a binomial recurrence, Order statistics. Computing, pp.401-410, 1990.